Taiwanese Journal of Mathematics
- Taiwanese J. Math.
- Volume 23, Number 4 (2019), 951-980.
Traveling Wave Solutions of a Diffusive SEIR Epidemic Model with Nonlinear Incidence Rate
This paper is concerned with the existence and nonexistence of traveling wave solutions of a diffusive SEIR epidemic model with nonlinear incidence rate, which are determined by the basic reproduction number $R_0$ and the minimal wave speed $c^*$. Namely, the system admits a nontrivial traveling wave solution if $R_0 \gt 1$ and $c \geq c^*$ and then the non-existence of traveling wave solutions of the system is established if $R_0 \gt 1$ and $0 \lt c \lt c^*$. Especially, using numerical simulation, we give the basic framework of traveling wave solutions of the system.
Taiwanese J. Math., Volume 23, Number 4 (2019), 951-980.
Received: 5 May 2018
Revised: 20 October 2018
Accepted: 24 October 2018
First available in Project Euclid: 18 July 2019
Permanent link to this document
Digital Object Identifier
Mathematical Reviews number (MathSciNet)
Zentralblatt MATH identifier
Zhao, Lin; Zhang, Liang; Huo, Haifeng. Traveling Wave Solutions of a Diffusive SEIR Epidemic Model with Nonlinear Incidence Rate. Taiwanese J. Math. 23 (2019), no. 4, 951--980. doi:10.11650/tjm/181009. https://projecteuclid.org/euclid.twjm/1563436876